# SDR ABXA2022081497

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 90,867 hours, 41,272 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R ENGINE EGT FLUX +/- 50 DEGREES WITH ENGINE OFF OR ON - SEI IS STEADY. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE R+R JUCTION BOX AND WIRING HARNESS (LOWER) IAW B767 AMM 77-21-02, 77-21-03. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE
